# SDR CALA2013082690719

- Difficulty date: August 24, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 59,479 hours, 22,366 cycles
- Engine: Iae V2527A5
- System (JASC): 2140 · Heating System
- Part: Valve
- Condition: Faulty
- Location: Cargo Heat
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CARGO HEAT FAULT DISPLAYED ON UPPER ECAM SCREEN.  VERIFIED HOT AIR PRSOV CLOSED. REPLACED TRIM AIR VALVE PER AMM & CARGO HEAT CONTROLLER PER AMM.  OPERATIONS CHECKED OK, NO FAULT MESSAGE.
